# SDR ASAA2023082044727

- Difficulty date: August 20, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41732
- Aircraft time: 39,340 hours, 12,458 cycles
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Ignition Lead
- Part number: 90591101
- Condition: Inoperative
- Location: #2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE #2 FAILED TO START ON LEFT IGNITION. GROUNDED - YES. REMOVED AND REPLACED ENG #2 L/H IGNITER REF B737-900 AMM 74-21-02. AUDIBLE OPS CHECK FAILED. FOUND IGNITION LEAD INOP. REMOVED AND REPLACED IGNITION LEAD L/H SIDE, REF AMM 74-21-02. OPS CHECK GOOD.
